# SDR SWAA2023013190707

- Difficulty date: January 3, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seat Track
- Part number: NOTREPORTED
- Condition: Worn
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H I/B SEAT TRACK EDGES WEAR MARKS @ LBL 24.75 STA 520 MKD DOT<[01] REMOVED WEAR MARKS AT LH I/B SEAT TRACK STA 520 LBL 24.75 AS PER REFERENCE SRM 51-10-02-0G-0;[02] VERIFIED STEP 1;[03] EVALUATED REWORKED AREA. MAXIMUM CLEANUP DEPTH ON THE TOP OF SURFACE OF THE TRACK IS 0.02'. DEPTH RECORDED - 0.045'. FOUND OUT OF LIMITS AS PER REFERENCE SRM 53-00-52-1A-1 TOOL: B/C 170642 CAL.DUE: 12-OCT-2023;[04] VERIFIED STEP 3.;[05] REMOVED CABIN FLOOR PANELS 231AAF AND 231UF AS PER AMM 53-21-00-000-801;[06] ACCOMPLISHED CUT AND REMOVED THE DAMAGED PART OF THE SEAT TRACK AS PER SRM 53-00-52-2R-4;[07] ACCOMPLISHED CUT OFF THE WEB AND LOWER HORIZONTAL FLANGE OF THE INITIAL SEAT TRACK SECTION BETWEEN THE FLOOR BEAMS WHERE THE SPLICE WILL BE MADE AS PER SRM 53-00-52-2R-4;[08] VERIFIED STEP 5.;[09] VERIFIED STEPS 6 AND 7.;[10] STARTED LOCATING AND DRILLING REPAIR PART P/N 53210001-005 AND REPAIR TRACK P/N 53210001-003 AS PER SRM 53-00-52-2R-4 AND DWG 53210001;[11] LOCATED; DRILLED AND COUNTERSINK REPAIR PART P/N 53210001-005 AND REPAIR TRACK P/N 53210001-003 AS PER SRM 53-00-52-2R-4 AND DWG 53210001; FOUND OUT OF LIMITS. ACCOMPLISHED CUT AND REMOVED THE DAMAGED PART OF THE SEAT TRACK. LOCATED; DRILLED AND COUNTERSINK REPAIR PART P/N 53210001-005 AND REPAIR TRACK P/N 53210001-003. INSTALLED SEAT TRACK SECTION FROM STA 500C+10 TO STA 520; LBL 24.75 PER REF SRM 53-00-52-2R-4 AND DWG 53210001
